English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Birch-Swinnerton-Dyer quotients modulo squares

MPS-Authors
/persons/resource/persons235166

Dokchitser,  Tim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235167

Dokchitser,  Vladimir
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

dokchitser_birch_2010.pdf
(Any fulltext), 357KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Dokchitser, T., & Dokchitser, V. (2010). On the Birch-Swinnerton-Dyer quotients modulo squares. Annals of Mathematics. Second Series, 172(1), 567-596. doi:10.4007/annals.2010.172.567.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2432-B
Abstract
There is no abstract available